Bluelight

Thread: dopesick from 2 days of kratom usage?

Results 1 to 9 of 9
  1. Collapse Details
    dopesick from 2 days of kratom usage? 
    #1
    so this stuff is baaad to fuck with. wow.

    I've been to other kratom withdrawal threads, but most people having problems seem to have been using daily for extended periods of time opposed to two day binges.

    so I work five days/week, and on my off-days I like to treat myself to kratom. this week I took maybe 3 tsp of standard powder twice a day for two days in a row.
    tonight I'm supposed to work, and I feel severely depressed and flu-ridden at the same time. i'm planning on calling in today, but could someone give me a time span of how long this lasts? it's been 2 days since my last dosage.
    Last edited by timsul999; 01-05-2013 at 23:24.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Hmm...that sounds long for just 2 days. I was feeling pretty sick after using extracts 5 days in a row last week, but was fine the next day. But I have a huge tolerance to Kratom.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Yeah usually 4 days is ok to avoid withdrawals. I recently stopped after 2 weeks of daily use and did not get dopesick but suffered from lower gut pain of serious note for 4 days like as if some sadistic arch demon was ripping out my guts with a red hot flaming blunt razor hook laced with corrosive acids and vile poisons.

    And then all the comes out after is a thick black slime like i was giving birth to the rotting placenta of some eternally damned sewer creature from the lowest levels of hells sewerage system.

    I dont get how such a small amount of black demon slime can cause so much fucking pain. Im sure my beloved Kratom is punishing me for abandoning it. Have mercy master!

    Anyways, I have not even experienced real opiate withdrawals yet, those must be hell on earth in comparison.
    Last edited by blight12; 01-05-2013 at 23:49.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Quote Originally Posted by blight12 View Post
    did not get dopesick but suffered from lower gut pain of serious note for 4 days like as if some sadistic arch demon was ripping out my guts with a red hot flaming blunt razor hook laced with corrosive acids and vile poisons.

    And then all the comes out after is a thick black slime like i was giving birth to the rotting placenta of some eternally damned sewer creature from the lowest levels of hells sewerage system.

    I dont get how such a small amount of black demon slime can cause so much fucking pain. Im sure my beloved Kratom is punishing me for abandoning it. Have mercy master!
    ...well that sucks. guess it could be worse!
    Reply With Quote
     

  5. Collapse Details
     
    #5
    There is only one thing worse. We have these takeaway peri peri chicken burgers here that literally comes out in the same format as they go in while literally melting and taking with it parts of your very soul as they pass through. Its rare delicacy because you literally loose a part of yourself after each experience meaning you have a very limited amount of times you can partake from this magnificent gift. Its just so damn tasty.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Yeah, the feeling isn't going away. :/
    It's hard to describe: like there is this weird pall over everything that won't go away and just an overall feeling of sickness/weakness. It's unmistakable something's chemically screwed up in my head. Does this sound indicative of opiate withdrawal? I don't know for sure because i'm also on antidepressants and recently had a dose change, but I'm almost positive it's the kratom. I've been spacing my use out/trying to do it weekly.

    Before you say it's my depression kicking in, I have never felt anything like this ever. before or after meds. If anybody's experienced something similar with kratom i'd really appreciate advice/help. It's fucking debilitating.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter Woodsong's Avatar
    Join Date
    May 2011
    Location
    Georgia, USA
    Posts
    234
    How often do you use kratom exactly? Six teaspoons a day of even regular powdered leaf for someone with no or a low tolerance can potentially be a lot, and kratom can give quite the "hangover" if you take too much...

    If you're not too regular a user, I doubt you'd be having actual withdrawal after only a couple days unless you had a serious addiction at any point in the past, in which case tolerance/dependence can build back up right quick-like...

    Give it some time. If you don't feel better in a day or so, you'll have your answer.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Quote Originally Posted by Woodsong View Post
    How often do you use kratom exactly? Six teaspoons a day of even regular powdered leaf for someone with no or a low tolerance can potentially be a lot, and kratom can give quite the "hangover" if you take too much...

    If you're not too regular a user, I doubt you'd be having actual withdrawal after only a couple days unless you had a serious addiction at any point in the past, in which case tolerance/dependence can build back up right quick-like...

    Give it some time. If you don't feel better in a day or so, you'll have your answer.
    I assume it was some weird latent hangover effect, I feel much better now. That was a hell of a hangover if that's what it was; vicodin hangovers would make me foggy-headed and pissy, but this was nothing like that. I've taken kratom frequently before but don't remember using it extensively or habitually.

    I'm kinda scared of taking kratom now, and if that's a mild version of what coming off the hard shit feels like, fuck me i'm not going anywhere near that stuff.
    Last edited by timsul999; 03-05-2013 at 23:25.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Bluelighter Woodsong's Avatar
    Join Date
    May 2011
    Location
    Georgia, USA
    Posts
    234
    Quote Originally Posted by timsul999 View Post
    I assume it was some weird latent hangover effect, I feel much better now. That was a hell of a hangover if that's what it was; vicodin hangovers would make me foggy-headed and pissy, but this was nothing like that. I've taken kratom frequently before but don't remember using it extensively or habitually.

    I'm kinda scared of taking kratom now, and if that's a mild version of what coming off the hard shit feels like, fuck me i'm not going anywhere near that stuff.
    Well that's good to hear that you're feeling better... A kratom hangover doesn't really resemble actual withdrawal all that much in my opinion, but it does suck. Too much oxycodone does something similar to me as well; real nasty headache and nausea...

    Withdrawal symptoms can include runny nose, watery eyes, restless legs/general akathisia, pain that permeates muscle, nerves and bone, diarrhea and general digestive disturbance, weakness, your temperature gauge will be completely out of whack, horrible anxiety and basically feeling claustrophobic inside your own body ... Just to give a general idea, but words cannot truly begin to convey just how troubling the experience really is...

    Don't underestimate kratom though, it can be just as hard to come off of as traditional opiates...
    Last edited by Woodsong; 05-05-2013 at 19:55.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •